# SDR MWEA99413

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STATION 389 RIGHT SIDE OF LONGERON 30 HAS A CRACK IN THE FRAME.  INSTALLED REPAIR FILLER SPACER DOUBLER AND ANGLE.
